View : 18 Download: 0

Properties of log-hyponormal operators

Title
Properties of log-hyponormal operators
Authors
Ko E.
Ewha Authors
고응일
SCOPUS Author ID
고응일scopus
Issue Date
2003
Journal Title
Archiv der Mathematik
ISSN
0003-889XJCR Link
Citation
vol. 80, no. 3, pp. 284 - 293
Indexed
SCIE; SCOPUS WOS scopus
Abstract
In this paper we study some properties of log-hyponormal operators. In particular we show that every log-hyponormal operator is subsoalar.
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE